# SDR UALA2012062903411

- Difficulty date: June 23, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 63,197 hours, 23,349 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Missing
- Location: Te Flap
- Component: Flap Canoe
- Component part number: D57540555200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP CANOE MISSING CAP.  BOLT AND BUSHING MIGRATED OUT.  REMOVED SAFETY WIRE ON BOLT.  REF IPC 57-51-33-2B, ITEM 70, PCN 110-3208, AND ITEM 90, P-N D5754055520000, ITEM 95, P-N D575405462000, NEEDED FOR REPAIR. 1 OF EA. CDL 27AA COMPLIED WITH.  ACP REACTIVATION OF THE FLAP TRACK FAIRING PROCEDURE WHEN FAIRING IS REPLACED (REF MM 57-55-00-401)  REPLACED & INSTALLED RIGHT INBOARD FLAP CANOE PER MM.
